# SDR DALA13068161819

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 49,828 hours, 9,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Bent
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SLIDE UPPER PIN BENT AND THE SAFETY STRING IS BROKEN.  R & R SLIDE IAW AMM 25-66.
